TITLE

UNIFORM POLYNOMIAL TRICHOTOMY OF EVOLUTION OPERATORS IN BANACH SPACES

AUTHOR(S)
Ramneantu, Magda Luminita
PUB. DATE
August 2012
SOURCE
Journal of Advanced Mathematical Studies;Aug2012, Vol. 5 Issue 2, p101
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
This paper presents necessary and sufficient conditions for uniform polynomial trichotomy of evolution operators in Banach spaces. Well-known results for uniform exponential trichotomy are extended to the case of uniform polynomial trichotomy.
ACCESSION #
82539766

 

Related Articles

  • SPACEABILITY IN NORM-ATTAINING SETS. FALCÓ, JAVIER; GARCÍA, DOMINGO; MAESTRE, MANUEL; RUEDA, PILAR // Banach Journal of Mathematical Analysis;Jan2017, Vol. 11 Issue 1, p90 

    We study the existence of in nite-dimensional vector spaces in the sets of norm-attaining operators, multilinear forms, and polynomials. Our main result is that, for every set of permutations P of the set {1, . . . , n}, there exists a closed infinite-dimensional Banach subspace of the space of...

  • STABLE MANIFOLDS FOR NON-AUTONOMOUS EQUATIONS WITH NON-UNIFORM POLYNOMIAL DICHOTOMIES. Bento, António J. G.; Silva, César M. // Quarterly Journal of Mathematics;Jun2012, Vol. 63 Issue 2, p275 

    We establish the existence of stable manifolds for semiflows defined in Banach spaces by non-autonomous ordinary differential equations v′ = A(t)v + f(t, v) assuming that the non-autonomous linear equation v′ = A(t)v admits a type of non-uniform dichotomy that we call non-uniform...

  • Adiabatic Theorems for Generators of Contracting Evolutions. Avron, J.; Fraas, M.; Graf, G.; Grech, P. // Communications in Mathematical Physics;Aug2012, Vol. 314 Issue 1, p163 

    We develop an adiabatic theory for generators of contracting evolution on Banach spaces. This provides a uniform framework for a host of adiabatic theorems ranging from unitary quantum evolutions through quantum evolutions of open systems generated by Lindbladians all the way to classically...

  • Existence and Asymptotic Stability for Viscoelastic Evolution Problems on Compact Manifolds. Andrade, Doherty; Cavalcanti, Marcelo M.; Domingos Cavalcanti, Valéria N.; Portillo Oquendo, Higidio // Journal of Computational Analysis & Applications;Apr2006, Vol. 8 Issue 2, p173 

    One considers the nonlinear viscoelastic evolution equation utt + Au + F(x, t, u, uT) - g * Au = 0 on Γ x (0, ∞) where Γ is a compact manifold. When F ≠ 0 and g = 0 we prove existence of global solutions as well as uniform (exponential and algebraic) decay rates. Furthermore,...

  • On the local spectral properties of operator systems in Banach spaces. Zamfir, Mariana; Bacalu, Ioan // Applied Sciences;2012, Vol. 14, p89 

    This paper contains some results of the theory of spectral and S-spectral systems of commuting operators. The restrictions and the quotients of spectral systems with respect to invariant subspaces are studied here and it proves that they are S-spectral systems. We also prove that if [Multiple...

  • A Solution to the Schroeder-Bernstein Problem for Banach Spaces. Gowers, W. T. // Bulletin of the London Mathematical Society;1996, Vol. 28 Issue 3, p297 

    Two non-isomorphic Banach spaces are constructed, such that either is a complemented subspace of the other. Moreover, the spaces are of the form Z and Z⊕Z, where Z is a space isomorphic to Z ⊕ Z ⊕ Z.

  • On Minimal Subspaces in Tensor Representations. Falcó, Antonio; Hackbusch, Wolfgang // Foundations of Computational Mathematics;Dec2012, Vol. 12 Issue 6, p765 

    In this paper we introduce and develop the notion of minimal subspaces in the framework of algebraic and topological tensor product spaces. This mathematical structure arises in a natural way in the study of tensor representations. We use minimal subspaces to prove the existence of a best...

  • LOCAL SPECTRAL THEORY OF EXTENSIONS OF A BOUNDED LINEAR OPERATOR. Jong-Kwang Yoo // Far East Journal of Mathematical Sciences;Oct2013, Vol. 81 Issue 2, p225 

    Let X and Y be Banach spaces with Y a proper subspace of X which is embedded into X by a continuous embedding. Let L(X) be the space of bounded operators on X. Then we show that if T ∊ L(Y) admits an extension T ∊ L(X) with T (X) ⊆ Y, then T and T have common spectral properties.

  • A general approach to Read's type constructions of operators without non-trivial invariant closed subspaces. Grivaux, Sophie; Roginskaya, Maria // Proceedings of the London Mathematical Society;Sep2014, Vol. 109 Issue 3, p596 

    We present a general method for constructing operators without non-trivial invariant closed subsets on a large class of non-reflexive Banach spaces. In particular, our approach unifies and generalizes several constructions due to Read of operators without non-trivial invariant subspaces on the...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics